Thank you for your question laurielynn28. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expression such as the horizontal lines seen on the forehead when one raises the brows. In this area, if the Botox is placed low, the brow can appear heavy or droop. For this reason I usually place the Botox in the upper half of the forehead. This can be challenging for those with small foreheads. In these cases I place the Botox very close to the hairline and sometimes use low doses. Please consult with your doctor for specific advice. Good luck!
If you want to re-post the question with a photo we could answer this question much better. It sounds like the problem is that you have hooding already on your eyes and if someone inexperienced puts too much Botox or places it too low you will end up with a droop. There are ways to inject this without causing "no" results or a "droop". I would definitely consult a board certified dermatologist with experience with these facial injections for the best results. Best, Dr. Green
Thank you for your question. Please understand that the definitive answer rests with an in-person consultation with formal photography and a physical examination.
Botox is a very popular cosmetic intervention. Botox works to prevent facial lines and wrinkles by relaxing the underlying muscles. Technique is critical, and must be tailored to the individual patient. For this reason, in my practice I perform all Botox injections.
One technique is to perform a "lighter" treatment, and then see the patient back in a week in follow up. This may reduce the chance of brow ptosis (brow droop).
Hope this is helpful. Best wishes.
Heavy eyebrows after Botox
So sorry for your heavy brows after several of your Botox treatments.With your history...this tells me you need less Botox and injecting higher on the forehead. Be sure to see a Board Certified Dermatologist or Plastic surgeon for your treatment. You need to see someone that does a lot of treatments and is very experienced.
You might want to go back to the first person that treated you if you can.
Good luck to you.
Botox injections without dropping brows
Thank you for your question and for sharing your concerns and past experience with us. I'm sorry that you did not have consistently good experience for the forehead. The results are very technique and dose dependent. It is important to visit with a qualified injector with a lot of experience.
I conduct a lot of injector trainings for Botox and Dysport, the two most commonly used neuromodulators. I see firsthand that there is a wide variety of experiences. Your best approach is to look for board-certified plastic surgeon or dermatologist who has a high-volume injectable practice and who can perform a detailed history and physical assessment to provide you with consistent outcomes.
Heavy Eyebrows after Botox
Injection of the forehead successfully is a procedure that requires significant expertise. Common problems are injection when one should not, not injecting the eyebrow depressors or injecting too much. I would suggest returning to your first physician or finding an expert injector with significant experience in the forehead area. (See ExpertInjector.org)
I’m sorry to hear about your unsuccessful Botox experiences.
Often times patients who get injected with Botox very low on the forehead
experience drooping or heavy eyelids. Next time you see your doctor, ask him or her to
stay high on your forehead to avoid this. Also, often times a few units can be
injected just beneath the eyebrows to counteract the Botox above so that a
drooping effect doesn’t occur. Make sure whoever you let inject you is a double
board certified plastic, not cosmetic, surgeon. Best of luck!
Botox injected low in the forehead can cause the eyebrows to depress and create a feeling of heaviness. It can also drift to the muscles that elevate the upper eyelids. Some factors may include the amount of botox, location, force of injection as well as someone's individual anatomy. Some general suggestions might be to place botox 2 finger breadth above the orbital bone usually under the eyebrow. Some doctors have to switched to many small injections in the forehead to create a more even appearance and decrease the feeling of heaviness. If it sounds a little painful, there are many numbing creams available now that will take the edge off. Sometimes less is more.
Botox to Forehead and Risk of Heavy Eyebrows
It sounds like you had too much Botox injected into your forehead, or the injections were too low. I am very conservative in my forehead injections. It's better to give too little and add more later than to overdo it and cause an eyebrow or eyelid droop. I suggest that you see a very experienced doctor and make sure to share your concerns with the doctor prior to being treated. In someone with a short forehead I might start with a dose range of 5-7.5 units to the entire forehead.
Low hairline and droopy brow after Botox
- If you can, get the treatment sheet from your first doctor.
- If you are only having the forehead treated and not the corrugators, then injection high in the forehead with dilute Botox may be what you need - as you suggeset.
- If may also be you are getting too much Botox - some injectors inject 5 units in each site which is too much for almost any forehead. Always see a Board
Certified Plastic Surgeon.
Hope you find this information helpful. Best wishes.